# SDR DHL9980757C

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Cowl
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 4 ENG T/R HALF CORE COWL SIDEWALL FWD AREA AT 12 O'CLOCK SKIN DAMAGED.  REMOVED AND INSTALLED SERVICABLE T/R HALF PER MM 78-30-0. N/R 520
